`a`
Kinetic and Related Models (KRM)
 

Regularity criteria for the 2D MHD system with horizontal dissipation and horizontal magnetic diffusion

Pages: 45 - 56, Volume 7, Issue 1, March 2014      doi:10.3934/krm.2014.7.45

 
       Abstract        References        Full Text (361.5K)       Related Articles       

Jishan Fan - Department of Applied Mathematics, Nanjing Forestry University, Nanjing, 210037, China (email)
Tohru Ozawa - Department of Applied Physics, Waseda University, Tokyo, 169-8555, Japan (email)

Abstract: This paper proves some regularity criteria for the 2D MHD system with horizontal dissipation and horizontal magnetic diffusion. We also prove the global existence of strong solutions of its regularized MHD-$\alpha$ system.

Keywords:  MHD, regularity criterion, BMO space.
Mathematics Subject Classification:  Primary: 35Q30, 76D03; Secondary: 76D09.

Received: July 2012;      Revised: July 2013;      Available Online: December 2013.

 References